# SDR CALA9901650

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: 39B1681C
- Condition: Burnt
- Location: E/E Bay
- Part time: 14,577 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CABIN CREW REPORTED FUMES HAVING A HOT PLASTIC SMELL IN THE CABIN AND COCKPIT WHILE EN ROUTE FROM CLE TO PHL.  THE AIRCRAFT WAS DIVERTED TO MDT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE STATIC INVERTER AT FAULT.  THE STATIC INVERTER WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
